The complex structure on a connected sum of S³ x S³ with trivial canonical bundle.
Mathematische Annalen, Tome 298 (1994) no. 2, pp. 761-764
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__298_2_165195,
author = {P. Lu and G. Tian},
title = {The complex structure on a connected sum of {S{\textthreesuperior}} x {S{\textthreesuperior}} with trivial canonical bundle.},
journal = {Mathematische Annalen},
pages = {761--764},
year = {1994},
volume = {298},
number = {2},
zbl = {0791.32012},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165195/}
}
P. Lu; G. Tian. The complex structure on a connected sum of S³ x S³ with trivial canonical bundle.. Mathematische Annalen, Tome 298 (1994) no. 2, pp. 761-764. http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165195/